Access count of this item: 117

Files in This Item:
File Description SizeFormat 
1044-5.pdf330.55 kBAdobe PDFView/Open
Title: Hamiltonian stationary normal bundles (Geometry of homogeneous spaces and submanifolds)
Authors: Sakaki, Makoto
Author's alias: 榊, 真
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 49
End page: 52
URI: http://hdl.handle.net/2433/62143
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.